# SDR CALA2022081602077

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Rh Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION ON CONTINUITY FITTING RH SIDE. CRACK LENGTH 0.2 00 INCHES APPROX.THIS PERFORMED PERMANET REPAIR (REPLACED)CONTINUITY FITTING RH SIDE. ROTO TEST INSPECTION OF THE CONTINUITY FITTINGS TO SPLICE FITTINGS 3 FASTENER HOLES.
